# SDR MWEA95508

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5920302509
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO COMPARTMENT LONGERON 29R END FITTING AT STA 756 HAS EXFOLIATION CORROSION.  DRILLED UP AND INSTALLED LONGERON IAW SRM 51-30 AND SRM 51-10-4.
